MathSciNet Relay Station
MathSciNet bibliographic data
MR671205 (84e:43006) 43A15 (22C05)
Travaglini, Giancarlo The translation invariant uniform approximation property for compact groups. Proc. Amer. Math. Soc. 86 (1982), no. 3, 410–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement